Top answers from doctors based on your search:
Disclaimer

Why am i bleeding after missing 2 birth control pills

A 18-year-old female asked:
Dr. Julie Abbott
45 years experience Preventive Medicine
DUB: It sounds like dysfunctional uterine bleeding (DUB) which often results from hormonal imbalances during the menstrual cycle. Hormonal imbalance is par ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 20-year-old female asked:
Dr. Neal Hakimi
12 years experience Internal Medicine
Most likely: withdrawal bleeding from missing the doses (not from taking the double dose). it wouldn't be a bad idea to use a second form of contraception for a li ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Incomplete question: Your question did not come through in its entirety. You may wish to restate. Menstrual irregularities are not uncommon and anovulatory cycle is a comm ... Read More
A 18-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
   Breakthrough bleeding (bleeding at the wrong time)  is very common on birth control.: It happens in about 1/3 of users. Its no big deal and usually self corrects over time.  if you are not satisfied or it continues to happen  then consi ... Read More
A female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
You can but...: You can utilize the oral contraceptive, but Plan B was a hormonal product as well which is why you are having withdrawal bleeding. Consider "riding th ... Read More
A 25-year-old female asked:
Dr. Karen Butler
21 years experience Family Medicine
Ans: Yes it is. The birth control alters the hormones. The uterine wall still needs to thin. But no ovulation. So you can get a full period or spotty bless ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Incomplete question.: There is a 150 character limit, and so your question was cut off. Changing bcp's can cause irregular bleeding, it may get better in a month or two, i ... Read More
A 22-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Bleeding: is quite common when first starting BC pills. FYI: You are not protected until you have finished 1 complete pack of pills. Go directly into your secon ... Read More
1
1 thank
A member asked:
Dr. Gregory Mosolf
25 years experience Pediatrics
Probably not: The usual sign of pregnancy is missed/skipped periods. You should see your doctor to discuss birth control options and get a pregnancy test.
3
3 thanks
A 17-year-old female asked:
Dr. Dale Kristle
40 years experience Gynecology
No: the birth control pills have no affect on the effectiveness of depoprovera.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month